Why Does my Nose Feel Hard After Juvederm Injections in It?
- Asked by PortiaFol
- 11 months ago
My nose used to b soft when I pinched it prior to the juvederm injections. Now it feels firm to the touch. Can this b the juvederm in it ?its been 5 months since injections .
Juvederm for the nose
You didn't mention where on the nose you were treated. If it was used to volumize the tip of the nose, you could easily feel residual distention even 5 months later. Studies have shown long term collagen stimulation in areas of hyaluronic injections even after a year or more but this should not really feel any different than normal skin at a later date. What is reassuring that after hyaluronic injections the skin ultimately will return to baseline normal in time assuming no further product is injected.
5 Months and Hardness after Juvederm to Nose
Juvederm, depending upon the volumetric amount injected, may have given a tightening effect to the skin envelope. In addition, there is some subtle scarring that can occur with any injection.
Why is nose hard after Juvederm injections?
Juvederm is soft but it expands and fills in the laxity under the skin so your skin would feel tighter over the area injected. In the absence of any other symptoms, this is normal.
Nose feels hard after Juvederm
Though hyaluronic acid fillers like Juvederm and Restylane are softer than others, you can sometimes still feel them under the skin. Especially in the nose area there is no fat to surround the filler and no extra skin, so you will feel it under there.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.